# SDR SWAA2023101798941

- Difficulty date: September 11, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR. L1. SLIDE PRESSURE VISOR IS TORN.<[01] RECEIVED PART AND INSTALLATION WILL BE ACCOMPLISHED ON T/C MT 725-61-06; SLIDE REM/INSTL TTG8Q00NC3V2;[02] VERIFIED STEP 1
